Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


serostim y dolores del cuerpo
Aug 12, 2003

Querido Nelson, Estoy Inyectandome Serostim para evitar perdida de masa mucular en la cara y el cuerpo en general, pero me produce neuropatias y dolores en todo el cuerpo, tambien se me ha inchado la pierna derecha en donde habia tenido un cuagulo. Mi pregunta es si los sintomas se disminuirian reduciendo la dosis. La dosis es de una ampolla de 6mg. El cocktel que estoy tomando es Combivir y Viared, ademas estoy tomando L-Carnitine y sesiones de acupuntura. Si cambiase la Serostin por totesterona los resultados serian similares?

Response from Mr. Vergel

Baja la dosis a 3 mg/diario. Dile al doctor que te de Celebrex para el dolor. Haz ejercicio 4 veces a la semana. Ten cuidado con tu azucar en la sangre para que no te de diabetes. Como bien y toma los suplementos. Habla con tu doctor para que te de tambien testosterona ya que trabajabien con Serostim synergisticamente

nelson



Previous
Enroll in a Clinical Trial If Infected, Please Post!!!!
Next
Zerit

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement